Alert archive / Mississippi / River Flood Warnings in 2021

River Flood Warning 29, NWS Memphis, TN

March 17, 2021Lowndes County, Monroe County, Mississippi

NWS Memphis, TN issued this river flood warning at Mar 17, 2021, 9:10 PM CDT for Lowndes County, Monroe County, Mississippi. It took effect at Mar 18, 2021, 4:00 PM CDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Mar 17, 2021, 9:10 PM CDT (02:10 UTC)
In effect from
Mar 18, 2021, 4:00 PM CDT
Expired
Mar 21, 2021, 8:43 PM CDT
In force
3 days
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
Minor

Counties Lowndes County, MS, Monroe County, MS

The radar

The Columbus AFB radar (KGWX), 3 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Buttahatchie River near Aberdeen (ABDM6). The gauge peaked at 14.72 ft at Mar 20, 2021, 7:00 PM CDT.

actionminormoderate10152003/1803/1903/2003/2103/2203/23
Action stage
12 ft
Minor stage
13 ft
Moderate stage
22 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02439400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

526 
WGUS44 KMEG 180210
FLWMEG

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Memphis TN
910 PM CDT Wed Mar 17 2021

...The National Weather Service in Memphis TN has issued a Flood 
Warning for the following rivers in Mississippi...

  Buttahatchie River near Aberdeen

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at weather.gov/memphis.

The next statement will be issued as conditions warrant.

&&


MSC087-095-190215-
/O.NEW.KMEG.FL.W.0029.210318T2100Z-210322T1800Z/
/ABDM6.1.ER.210318T2100Z.210321T0600Z.210322T1200Z.NO/
910 PM CDT Wed Mar 17 2021

The National Weather Service in Memphis has issued a

* Flood Warning for
  the Buttahatchie River near Aberdeen.
* From Thursday afternoon to Monday afternoon.
* At 8:30 PM CDT Wednesday the stage was 9.6 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage tomorrow 
  afternoon to 13.9 feet Friday evening. It will then fall to 13.8 
  feet and begin rising again early Saturday afternoon. It will rise 
  to 14.3 feet early Sunday morning. It will then fall below flood 
  stage early Monday afternoon.
* Impact...At 14.0 feet, Flood water begins to cover Airbase Road 
  located on the west bank of the river. Low-lying farm land near 
  the river also begins to flood.


&&

LAT...LON 3409 8829 3409 8821 3372 8826 3365 8843
      3370 8844 3375 8839

$$

MM
8 follow-up statements
738 
WGUS84 KMEG 181813
FLSMEG

Flood Statement
National Weather Service Memphis TN
113 PM CDT Thu Mar 18 2021

...The Flood Warning continues for the following rivers in 
Mississippi...

  Tombigbee River near Amory

  Buttahatchie River near Aberdeen

  Tombigbee River at Bigbee

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Additional information is available at weather.gov/memphis.

The next statement will be issued as conditions warrant.

&&


MSC095-191545-
/O.EXT.KMEG.FL.W.0026.000000T0000Z-210319T1536Z/
/AMYM6.1.ER.210318T0850Z.210319T0000Z.210319T0936Z.NO/
113 PM CDT Thu Mar 18 2021

...The Flood Warning is now in effect until late tomorrow morning...

The Flood Warning continues for
  the Tombigbee River near Amory.
* Until Friday morning.
* At 12:15 PM CDT Thursday the stage was 20.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 12:15 PM CDT Thursday was 20.9 feet.
* Forecast...The river will rise to 22.0 feet this evening. It will 
  then fall below flood stage late tonight to 17.3 feet early 
  Saturday.
* Impact...At 22.0 feet, Lowland near the river is flooded.


&&

LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
      3402 8858

$$

MSC087-095-191815-
/O.EXT.KMEG.FL.W.0029.210320T1400Z-210322T1000Z/
/ABDM6.1.ER.210320T1400Z.210321T0600Z.210322T0400Z.NO/
113 PM CDT Thu Mar 18 2021

...The Flood Warning is now in effect until early Monday morning...

The Flood Warning continues for
  the Buttahatchie River near Aberdeen.
* From Saturday morning to late Sunday night.
* At 11:30 AM CDT Thursday the stage was 10.4 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  Saturday morning to a crest of 14.2 feet early Sunday morning. It 
  will then fall below flood stage late Sunday evening.
* Impact...At 14.0 feet, Flood water begins to cover Airbase Road 
  located on the west bank of the river. Low-lying farm land near 
  the river also begins to flood.


&&

LAT...LON 3409 8829 3409 8821 3372 8826 3365 8843
      3370 8844 3375 8839

$$

MSC095-191815-
/O.CON.KMEG.FL.W.0027.000000T0000Z-000000T0000Z/
/BGBM6.1.ER.210318T1241Z.210321T0600Z.000000T0000Z.NO/
113 PM CDT Thu Mar 18 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Tombigbee River at Bigbee.
* Until further notice.
* At 11:30 AM CDT Thursday the stage was 14.2 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 11:30 AM CDT Thursday was 14.2 feet.
* Forecast...The river is expected to rise to a crest of 15.7 feet 
  just after midnight tonight. It will then rise to 16.0 feet early 
  Sunday morning. Additional rises are possible thereafter.
* Impact...At 17.0 feet, Water is flowing over portions of Hood Road 
  and extensive agricultural flooding is occurring.


&&

LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857

$$

TLSJr
778 
WGUS84 KMEG 190220
FLSMEG

Flood Statement
National Weather Service Memphis TN
920 PM CDT Thu Mar 18 2021

...The Flood Warning is extended for the following rivers in 
Mississippi...

  Buttahatchie River near Aberdeen

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Additional information is available at weather.gov/memphis.

The next statement will be issued as conditions warrant.

&&


MSC087-095-200230-
/O.EXT.KMEG.FL.W.0029.210320T1600Z-210322T1000Z/
/ABDM6.1.ER.210320T1600Z.210321T0000Z.210322T0400Z.NO/
920 PM CDT Thu Mar 18 2021

...The Flood Warning is now in effect until early Monday morning...

The Flood Warning continues for
  the Buttahatchie River near Aberdeen.
* From Saturday morning to late Sunday night.
* At 7:30 PM CDT Thursday the stage was 10.8 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  Saturday morning to a crest of 14.2 feet Saturday evening. It will 
  then fall below flood stage late Sunday evening.
* Impact...At 14.0 feet, Flood water begins to cover Airbase Road 
  located on the west bank of the river. Low-lying farm land near 
  the river also begins to flood.


&&

LAT...LON 3409 8829 3409 8821 3372 8826 3365 8843
      3370 8844 3375 8839

$$
366 
WGUS84 KMEG 191541
FLSMEG

Flood Statement
National Weather Service Memphis TN
1041 AM CDT Fri Mar 19 2021

...The Flood Warning continues for the following rivers in 
Mississippi...

  Buttahatchie River near Aberdeen

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Additional information is available at weather.gov/memphis.

The next statement will be issued as conditions warrant.

&&


MSC087-095-201545-
/O.EXT.KMEG.FL.W.0029.210320T1500Z-210322T0900Z/
/ABDM6.1.ER.210320T1500Z.210321T0600Z.210322T0300Z.NO/
1041 AM CDT Fri Mar 19 2021

...The Flood Warning is now in effect until early Monday morning...

The Flood Warning continues for
  the Buttahatchie River near Aberdeen.
* From Saturday morning to late Sunday night.
* At 9:30 AM CDT Friday the stage was 11.5 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  tomorrow morning to a crest of 14.3 feet early Sunday morning. It 
  will then fall below flood stage late Sunday evening.
* Impact...At 14.0 feet, Flood water begins to cover Airbase Road 
  located on the west bank of the river. Low-lying farm land near 
  the river also begins to flood.


&&

LAT...LON 3409 8829 3409 8821 3372 8826 3365 8843
      3370 8844 3375 8839

$$
554 
WGUS84 KMEG 200149
FLSMEG

Flood Statement
National Weather Service Memphis TN
849 PM CDT Fri Mar 19 2021

...The Flood Warning continues for the following rivers in 
Mississippi...

  Buttahatchie River near Aberdeen

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Additional information is available at weather.gov/memphis.

The next statement will be issued as conditions warrant.

&&


MSC087-095-210200-
/O.CON.KMEG.FL.W.0029.210320T1500Z-210322T0900Z/
/ABDM6.1.ER.210320T1500Z.210321T0600Z.210322T0300Z.NO/
849 PM CDT Fri Mar 19 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Buttahatchie River near Aberdeen.
* From Saturday morning to late Sunday night.
* At 7:30 PM CDT Friday the stage was 12.0 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  tomorrow morning to a crest of 14.3 feet early Sunday morning. It 
  will then fall below flood stage late Sunday evening.
* Impact...At 14.0 feet, Flood water begins to cover Airbase Road 
  located on the west bank of the river. Low-lying farm land near 
  the river also begins to flood.


&&

LAT...LON 3409 8829 3409 8821 3372 8826 3365 8843
      3370 8844 3375 8839

$$
225 
WGUS84 KMEG 201346
FLSMEG

Flood Statement
National Weather Service Memphis TN
846 AM CDT Sat Mar 20 2021

...The Flood Warning is extended for the following rivers in 
Mississippi...

  Buttahatchie River near Aberdeen

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Additional information is available at weather.gov/memphis.

The next statement will be issued as conditions warrant.

&&


MSC087-095-211400-
/O.EXT.KMEG.FL.W.0029.210320T1346Z-210322T1048Z/
/ABDM6.1.ER.210320T1057Z.210321T0000Z.210322T0448Z.NO/
846 AM CDT Sat Mar 20 2021

...The Flood Warning is now in effect until early Monday morning...

The Flood Warning continues for
  the Buttahatchie River near Aberdeen.
* From this morning to late Sunday night.
* At 8:30 AM CDT Saturday the stage was 13.5 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:30 AM CDT Saturday was 13.5 feet.
* Forecast...The river is expected to rise to a crest of 14.8 feet 
  this evening. It will then fall below flood stage late tomorrow 
  evening.
* Impact...At 15.0 feet, Water is covering a portion of Airbase Road 
  located on the west bank of the river. Low-lying farm land is 
  flooded.


&&

LAT...LON 3409 8829 3409 8821 3372 8826 3365 8843
      3370 8844 3375 8839

$$
446 
WGUS84 KMEG 210158
FLSMEG

Flood Statement
National Weather Service Memphis TN
858 PM CDT Sat Mar 20 2021

...The Flood Warning continues for the following rivers in 
Mississippi...

  Buttahatchie River near Aberdeen

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Additional information is available at weather.gov/memphis.

The next statement will be issued as conditions warrant.

&&


MSC087-095-220200-
/O.EXT.KMEG.FL.W.0029.000000T0000Z-210322T1030Z/
/ABDM6.1.ER.210320T1057Z.210321T0000Z.210322T0430Z.NO/
858 PM CDT Sat Mar 20 2021

...The Flood Warning is now in effect until early Monday morning...

The Flood Warning continues for
  the Buttahatchie River near Aberdeen.
* Until late Sunday night.
* At 8:30 PM CDT Saturday the stage was 14.7 feet and falling.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage late 
  tomorrow evening and continue falling to 9.0 feet Thursday evening.
* Impact...At 15.0 feet, Water is covering a portion of Airbase Road 
  located on the west bank of the river. Low-lying farm land is 
  flooded.


&&

LAT...LON 3409 8829 3409 8821 3372 8826 3365 8843
      3370 8844 3375 8839

$$
147 
WGUS84 KMEG 211404
FLSMEG

Flood Statement
National Weather Service Memphis TN
904 AM CDT Sun Mar 21 2021

...The Flood Warning is extended for the following rivers in 
Mississippi...

  Buttahatchie River near Aberdeen

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Additional information is available at weather.gov/memphis.

The next statement will be issued as conditions warrant.

&&


MSC087-095-221100-
/O.EXT.KMEG.FL.W.0029.000000T0000Z-210322T1048Z/
/ABDM6.1.ER.210320T1057Z.210321T0000Z.210322T0448Z.NO/
904 AM CDT Sun Mar 21 2021

...The Flood Warning is now in effect until late tonight...

The Flood Warning continues for
  the Buttahatchie River near Aberdeen.
* Until late tonight.
* At 8:30 AM CDT Sunday the stage was 14.0 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:30 AM CDT Sunday was 14.7 feet.
* Forecast...The river is expected to fall below flood stage late 
  this evening and continue falling to 8.8 feet Friday morning.
* Impact...At 14.0 feet, Flood water begins to cover Airbase Road 
  located on the west bank of the river. Low-lying farm land near 
  the river also begins to flood.


&&

LAT...LON 3409 8829 3409 8821 3372 8826 3365 8843
      3370 8844 3375 8839

$$
596 
WGUS84 KMEG 220143
FLSMEG

Flood Statement
National Weather Service Memphis TN
843 PM CDT Sun Mar 21 2021

...The Flood Warning is cancelled for the following rivers in 
Mississippi...

  Buttahatchie River near Aberdeen

MSC087-095-220245-
/O.CAN.KMEG.FL.W.0029.000000T0000Z-210322T0143Z/
/ABDM6.1.ER.210320T1057Z.210321T0000Z.210322T0448Z.NO/
843 PM CDT Sun Mar 21 2021

...The Flood Warning for the Buttahatchie River near Aberdeen has 
been cancelled...

The Flood Warning is cancelled for
  the Buttahatchie River near Aberdeen.
* At 7:30 PM CDT Sunday the stage was 12.9 feet.
* Flood stage is 13.0 feet.
* Forecast...The river is falling and is expected to fall to 8.8 
  feet Friday evening the 26th.


&&

LAT...LON 3409 8829 3409 8821 3372 8826 3365 8843
      3370 8844 3375 8839

$$

mm

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Mar 17, 7:49 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Mar 17, 7:49 PM CDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
749 PM CDT Wed Mar 17 2021

.UPDATE...
/Mesoscale Update/

Tornado Watch 37 continues this evening for areas of southwest
TN and north MS south of Interstate 40 and east of Interstate 55.
Convection early in the day helped push the effective surface
front south of the TN border into north MS, zapping surface based
instability to the north of the boundary. We're still seeing some
elevated storms in stable areas where MUCAPE is up to 500 J/kg
with strong deep-layer shear. South of the front, we've managed to
hold on to ~1000 J/kg of MLCAPE, allowing storms to remain
surface based. Again, deep-layer shear is impressive at > 60 kts
and 0-500m SRH has settled around 200 m2/s2. We continue to see
rotating storms across north MS in the watch area and this may
continue for another 2+ hours until the current complex of storms
moves east of the CWA. Hi-res CAMs indicate only scattered
redevelopment behind this mess, at best.

The severe weather threat in our CWA is being rivaled tonight by
localized flooding. We've received reports of considerable
flooding in the Jonesboro area this evening, with portions of
Memphis flooding earlier today. More rural areas of north MS have
also seen road closures due to high water. Precipitable water has
been gradually decreasing this evening but remains above 1.5" in
the Tornado Watch area. given the amount of prior rainfall and
widespread nature of convection, some additional flooding is
possible. We'll continue to monitor these trends this evening.

MJ

&&

.PREV DISCUSSION... /issued 347 PM CDT Wed Mar 17 2021/

DISCUSSION...

A stationary boundary extends across Memphis into extreme north
Mississippi this afternoon. Numerous rounds of thunderstorms have
affected the Midsouth throughout the day with the most
widespread activity north of this boundary.

A strong surface low over northwest Arkansas will track east-
northeastward just north of the forecast area tonight. This may
try to pull the stationary boundary northward ahead of the
associated cold front which will move eastward through the entire
area this evening. More severe thunderstorms could develop ahead
of the cold front this evening with the best chance for tornadoes
over north Mississippi. Some clearing will occur behind the cold
front late tonight but more clouds and some showers are possible
again on Thursday over parts of the area, especially northern
areas, as a strong upper low moves across the area. Much cooler
temperatures are expected late tonight through Friday.

High pressure will extend into the area from the northeast on
Saturday and gradually move eastward through the weekend. Dry
conditions are expected this weekend into early next week.
Seasonably cool temperatures are expected Saturday followed by a
gradual warming trend into early next week.

Another cold front will approach from the west Tuesday and
Wednesday providing the next chance of showers and possible
thunderstorms.

SWC

&&

.AVIATION...
/00Z TAFs/

Severe weather outbreak continuing this evening. Thunderstorms
with heavy rain, hail and gusty winds continue. The chance for a
tornado can't be ruled out either. VFR to LIFR conditions can be
expected. Winds will remain elevated and gusty and will shift
from southerly to northwesterly by the end of this TAF set.

SMW

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.

&&
Hazardous weather outlook, Mar 17, 9:03 PM CDT, 7 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Memphis TN
903 PM CDT Wed Mar 17 2021

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-181100-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
903 PM CDT Wed Mar 17 2021

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Tonight

Runoff from earlier rainfall may lead to minor flooding into the
early morning hours.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Gusty west winds are expected on Thursday. Winds gusts may exceed
30 mph at times.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be required today through late tonight.

In the hours before

Local storm report, Mar 17, 8:23 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
823 PM CDT WED MAR 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     HEAVY RAIN       PARAGOULD               36.06N  90.51W
03/17/2021  M3.37 INCH       GREENE             AR   TRAINED SPOTTER

&&
Local storm report, Mar 17, 8:26 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
826 PM CDT WED MAR 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     TSTM WND DMG     4 E VERONA              34.19N  88.65W
03/17/2021                   LEE                MS   TRAINED SPOTTER

            TREES DOWN IN RICHMOND

&&
Local storm report, Mar 17, 8:27 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
827 PM CDT WED MAR 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     TSTM WND DMG     4 E VERONA              34.19N  88.65W
03/17/2021                   LEE                MS   TRAINED SPOTTER

            SEVERAL TREES DOWN IN RICHMOND

&&

CORRECTED EVENT TIME...REMARKS
Local storm report, Mar 17, 8:30 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
830 PM CDT WED MAR 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     NE NETTLETON            34.09N  88.62W
03/17/2021                   LEE                MS   TRAINED SPOTTER

            SEVERAL TREES DOWN BETWEEN NETTLETON AND RICHMOND ON
            HIGHWAYS 452 AND 1411.

&&
Local storm report, Mar 17, 8:31 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
831 PM CDT WED MAR 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     TSTM WND DMG     4 E VERONA              34.19N  88.65W
03/17/2021                   LEE                MS   LAW ENFORCEMENT

            SEVERAL TREES DOWN IN RICHMOND.

&&

CORRECTED REMARKS...SOURCE
Local storm report, Mar 17, 8:37 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
837 PM CDT WED MAR 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND DMG     FULTON                  34.26N  88.40W
03/17/2021                   ITAWAMBA           MS   SOCIAL MEDIA

            A FEW TREES DOWN IN FULTON ON SOUTH AND NORTH CUMMINGS
            STREETS.

&&

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 7:17 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe, Pontotoc43 min
Mar 17, 7:35 PM CDTFlash Flood WarningMEGItawamba2 hr
Mar 17, 7:38 PM CDTTornado WarningMEGItawamba, Lee, Monroe10 min
Mar 17, 7:44 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Monroe, Prentiss, Tishomingo31 min
Mar 17, 8:24 PM CDTAreal Flood AdvisoryMEGChickasaw, Itawamba, Lee, Monroe, Pontotoc89 min
Mar 17, 8:45 PM CDTFlash Flood WarningMEGItawamba, Prentiss, Tishomingo69 min

Nearby

River Flood Warnings in Mississippi, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.